# SDR UALA2012120607054

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 46,436 hours, 17,860 cycles
- Engine: Iae V2527A5
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 775A000007
- Part serial: 76
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CAB TEMP CONTROLLER FAILED MSG ON UPPER ECAM.  REPLACED ZONE CONTROLLER PER MM AND ACP OPS TEST PER MM, ALL CHECK'S NORMAL.
